Incompactness in languages with infinitely long expressions
Fundamenta Mathematicae, Tome 53 (1964) no. 3, pp. 309-324
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_53_3_309_324,
author = {W. Hanf},
title = {Incompactness in languages with infinitely long expressions},
journal = {Fundamenta Mathematicae},
pages = {309--324},
year = {1964},
volume = {53},
number = {3},
doi = {10.4064/fm-53-3-309-324},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-53-3-309-324/}
}
W. Hanf. Incompactness in languages with infinitely long expressions. Fundamenta Mathematicae, Tome 53 (1964) no. 3, pp. 309-324. doi: 10.4064/fm-53-3-309-324
Cité par Sources :